# SDR SWAA061461

- Difficulty date: April 30, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 62,923 hours, 58,823 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Gusset
- Part number: 6545819
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND NLG ACTUATOR ATTACH FITTING GUSSETT CRACKED IN THE RADIUS.  REMOVED AND REPLACED NLG GUSSETT FITTING PER MM.
